Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.23/381
Título: Choque tóxico por streptococcus B hemoliticus do grupo A
Outros títulos: Group A beta-hemolytic streptococcal toxic shock
Autor: Pontes, T
Antunes, H
Palavras-chave: Choque Séptico
Infecções por Streptococcus
Criança
Data: 2004
Citação: Acta Med Port. 2004;17(5):395-8.
Resumo: In the last years has been observed an increased incidence of invasive group A beta-hemolytic streptococcal infections, including the toxic shock syndrome. The most common portal of entry is the skin and mucous membranes. The toxic shock syndrome can occurred as a rare complication of pharyngitis. The association between varicella and the use of nonsteroidal antiinflammatory drugs with necrotizing fasciitis by Streptococcus pyogenes has been discussed without reach at consensus, but some authors disapproved the use of nonsteroidal antiinflammatory drugs in this viral infection. The authors reported the clinical case of a 12 year old adolescent, that 15 days after the diagnosis of mononucleosis infectious confirmed by serology and treated with ibuprofen, was internment by streptococcal toxic shock syndrome with rhabdomyolysis, hepatitis, cellulitis of the leg, arthritis of the knee and pleural effusion. Therapeutics was made with penicillin G and clindamycin. We present this case for the severity of the clinical situation and for the questions that rise.
Peer review: yes
URI: http://comum.rcaap.pt/handle/123456789/3586
http://hdl.handle.net/10400.23/381
Aparece nas colecções:HB - PED - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Group A beta-hemolytic streptococcal toxic shock.pdf45,62 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.